Review/Citation: Neustupa, Jiří, Al Baba, Hind. The interior regularity of pressure associated with a weak solution to the Navier-Stokes equations with the Navier-type boundary conditions. emJournal of Mathematical Analysis and Applications. /em 2018, 463(1), 222-234. ISSN 0022-247X
Requested document: Neustupa1.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.